The Asymptotic Nucleolus of Large Monopolistic Market Games

Ezra Einy, Diego Moreno, Benyamin Shitovitz

Research output: Contribution to journalArticlepeer-review

5 Scopus citations

Abstract

We study the asymptotic nucleolus of differentiable monopolistic market games in continuum economies with a finite number of traders' types, and show that, under appropriate assumptions, it is the center of symmetry of the subset of the core in which all the monopolists receive the same payoff. Thus, the nucleolus discriminates the traders in the atomless sector, whereas the competitive equilibrium does not. Moreover, if there is a single syndicated atom and a finite number of atomless sectors, the syndicate is treated more favorably under the asymptotic nucleolus than under the Shapley value associated with the pure monopolistic market. Journal of Economic Literature Classification Numbers: C71, D40.

Original languageEnglish
Pages (from-to)186-206
Number of pages21
JournalJournal of Economic Theory
Volume89
Issue number2
DOIs
StatePublished - 1 Dec 1999

ASJC Scopus subject areas

  • Economics and Econometrics

Fingerprint

Dive into the research topics of 'The Asymptotic Nucleolus of Large Monopolistic Market Games'. Together they form a unique fingerprint.

Cite this